U.S. doctors online nowAsk doctors free
India
A 30-year-old male asked:

i have been using cymbalta (duloxetine) for my gad for 3 months after taper off and stopped . now got neuropathic pain + mild depression .possible? y

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Cymbalta (duloxetine) withdrawal.: Here is an article about Cymbalta (duloxetine) withdrawal: http://www.Livestrong.Com/article/208252-cymbalta-withdrawal-symptoms/. Stoppind Cymbalta (duloxetine) may not be the cause of the symptoms (especially if lasting over a week). If the symptoms are very shortlived then stopping Cymbalta (duloxetine) might be a factor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.